ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: Ileney | 2014-08-07 16:12 | 122 Views | 1 Comment

I started lamictal xr 25mg this week.  Next week I'm having VEEG starting on Wednesday, on Tuesday I increase to 50mg.  Can this med interfere with EEG?  Or is this to low a dose to stop a seizure...

Created By: Ileney | 2014-08-07 16:04 | 129 Views | 0 Comments
Created By: Ileney | 2014-08-07 16:03 | 114 Views | 0 Comments
Created By: gjwinston | 2014-08-07 14:12 | 129 Views | 1 Comment

hi there... new to the forum, and just want to say thanks to everyone here. i have learned so much just by surfing this site and reading all of your comments, questions, issues and concerns....

Created By: Japaneselover | 2014-08-06 19:50 | 121 Views | 1 Comment

My seizures had gone away for a week then last Saturday they came back. The last dat I have slept bad but I have had so many I have lost count..will this go away? I'm on the lowest dose.

Created By: Johnschleis | 2014-08-06 15:51 | 261 Views | 1 Comment

hello...  My GF is 43 and just starting having siezures in May. 2 GM's and then pretty much none till just last few weeks. she was on dylantrin from the hospital and then just recently weened to ...

Created By: jerry1967 | 2014-08-06 08:21 | 143 Views | 1 Comment

Any body take Dilantin and any of the blood thinners. I would like to switch from warfarin to one of the new ones but someone told me they don't go together very well.

Created By: perie5@sbcglobal.net | 2014-08-05 23:17 | 202 Views | 2 Comments

Need advice and any opinion,depakote start tonight, 125mg 2 capsule am and pm,total 500mg per/day.Question, is this to high dose for a 30kg kid? New doctor,I'm very nervous what's the outcome,...

Created By: Japaneselover | 2014-08-02 02:54 | 119 Views | 1 Comment

Since July 21st, I started Zarontin on a low dose (the lowest) and the first couple days was having typical reactions. Now though, I am getting bruises on my legs (but I got a scooter which bangs...

Created By: beachballdevil@gmail.com | 2014-07-30 22:04 | 309 Views | 2 Comments

Hi everyone my name is Alyssa and I'm brand new to this site. I came on here because my neurologist told me to cut my 1,000 mg keppra in half (the papers say not to) and had a seizure. But first...

Created By: hopeforall | 2014-07-26 14:35 | 173 Views | 3 Comments

Hi currently in the hospital my daughter having EEG dr wants to change medicine she started vimpat a month ago and seizures coming more often she is on zonegran keppra acetazolamide and vimpat...

Created By: LasVegas_Megan | 2014-07-26 14:29 | 235 Views | 0 Comments

I am a 55 year old female. I have had epilepsy all my life. I was not diagnosed until I was 15. After trying dilantin and a few other medications my neurologist put me on Tegretol. I have been on...

Created By: Japaneselover | 2014-07-25 17:47 | 123 Views | 1 Comment

On Monday, I started Zarontin at 250 mg. My doctor has no plans to increase the dose. Anyway, I have been really tired the last couple days and it says that is something someone can experince....

Created By: NormmroN | 2014-07-24 06:19 | 247 Views | 4 Comments
Created By: LLamabob | 2014-07-22 17:30 | 217 Views | 5 Comments

My son had his first seizure at 15 in 2010, then 3 years later at 18 in 2013.  All tests (EEG, contrasting MRI, etc.) were negative.   We chose not to medicate and our doctor concurred.  Our son...

Created By: karenko | 2014-07-21 10:32 | 286 Views | 2 Comments

After paying $400 - $450 per month for several years for brand name keppra, I decided to try generic (again). I tried generic before and did not like how it made me feel. I have been on generic...

Created By: blacklightn | 2014-07-18 20:15 | 280 Views | 14 Comments

Hi, my son will be starting this medicine called lamictal. Has anyone had it before, it sounds like okay medicine just seeing what i have to watch out for besides the rash. Has anybody had a mood...

Created By: sanderella57 | 2014-07-16 00:19 | 218 Views | 3 Comments

Don't know the proper way to directly respond to 'bread' about Klonopin withdrawal but yes, I had status epilepticus seizures for days while home alone from 'cold turkey' withdrawal. Mental...

Created By: svtgomez | 2014-07-14 21:03 | 238 Views | 2 Comments

This is my first post on this site because it's getting me a bit stirred up...

Lamotrigine/Lamictal can cause benign rashes and in some cases it can cause Stevens-Johnson syndrom which is...

Created By: hopeforall | 2014-07-14 09:27 | 257 Views | 1 Comment

Hi my 16 year old daughter went 10 months seizure free now she is having them 2x a week she is having a medicine change dr is weening her off keppra introduced vimpat she is on zonegran and...

Pages